All Issues

Volume 9, 2019

Volume 8, 2018

Volume 7, 2017

Volume 6, 2016

Volume 5, 2015

Volume 4, 2014

Volume 3, 2013

Volume 2, 2012

Volume 1, 2011

Mathematical Control & Related Fields

September 2015 , Volume 5 , Issue 3

Special issue in Memory of Xunjing Li

Select all articles


A biographical note and tribute to xunjing li on his 80th birthday
Jin Ma, Shige Peng, Jiongmin Yong and Xunyu Zhou
2015, 5(3): i-iii doi: 10.3934/mcrf.2015.5.3i +[Abstract](913) +[PDF](87.4KB)
Sparse initial data identification for parabolic PDE and its finite element approximations
Eduardo Casas, Boris Vexler and Enrique Zuazua
2015, 5(3): 377-399 doi: 10.3934/mcrf.2015.5.377 +[Abstract](1105) +[PDF](455.0KB)
Semi-linear backward stochastic integral partial differential equations driven by a Brownian motion and a Poisson point process
Shaokuan Chen and Shanjian Tang
2015, 5(3): 401-434 doi: 10.3934/mcrf.2015.5.401 +[Abstract](1273) +[PDF](599.0KB)
Strong law of large numbers for upper set-valued and fuzzy-set valued probability
Zengjing Chen, Yuting Lan and Gaofeng Zong
2015, 5(3): 435-452 doi: 10.3934/mcrf.2015.5.435 +[Abstract](1062) +[PDF](430.7KB)
BMO martingales and positive solutions of heat equations
Ying Hu and Zhongmin Qian
2015, 5(3): 453-473 doi: 10.3934/mcrf.2015.5.453 +[Abstract](896) +[PDF](421.9KB)
Continuous-time portfolio selection under ambiguity
Hanqing Jin and Xun Yu Zhou
2015, 5(3): 475-488 doi: 10.3934/mcrf.2015.5.475 +[Abstract](1565) +[PDF](424.4KB)
Pairs trading: An optimal selling rule
Kevin Kuo, Phong Luu, Duy Nguyen, Eric Perkerson, Katherine Thompson and Qing Zhang
2015, 5(3): 489-499 doi: 10.3934/mcrf.2015.5.489 +[Abstract](1236) +[PDF](335.5KB)
Controlled reflected mean-field backward stochastic differential equations coupled with value function and related PDEs
Juan Li and Wenqiang Li
2015, 5(3): 501-516 doi: 10.3934/mcrf.2015.5.501 +[Abstract](1292) +[PDF](401.9KB)
Optimal blowup/quenching time for controlled autonomous ordinary differential equations
Hongwei Lou and Weihan Wang
2015, 5(3): 517-527 doi: 10.3934/mcrf.2015.5.517 +[Abstract](915) +[PDF](374.2KB)
Transposition method for backward stochastic evolution equations revisited, and its application
Qi Lü and Xu Zhang
2015, 5(3): 529-555 doi: 10.3934/mcrf.2015.5.529 +[Abstract](989) +[PDF](544.1KB)
Dynamic equilibrium limit order book model and optimal execution problem
Jin Ma, Xinyang Wang and Jianfeng Zhang
2015, 5(3): 557-583 doi: 10.3934/mcrf.2015.5.557 +[Abstract](902) +[PDF](570.0KB)
Generalized homogeneous systems with applications to nonlinear control: A survey
Chunjiang Qian, Wei Lin and Wenting Zha
2015, 5(3): 585-611 doi: 10.3934/mcrf.2015.5.585 +[Abstract](1226) +[PDF](662.1KB)
Optimal control problems of forward-backward stochastic Volterra integral equations
Yufeng Shi, Tianxiao Wang and Jiongmin Yong
2015, 5(3): 613-649 doi: 10.3934/mcrf.2015.5.613 +[Abstract](1200) +[PDF](523.3KB)
Time-inconsistent optimal control problem with random coefficients and stochastic equilibrium HJB equation
Haiyang Wang and Zhen Wu
2015, 5(3): 651-678 doi: 10.3934/mcrf.2015.5.651 +[Abstract](1341) +[PDF](438.3KB)
Constrained nonsmooth utility maximization on the positive real line
Nicholas Westray and Harry Zheng
2015, 5(3): 679-695 doi: 10.3934/mcrf.2015.5.679 +[Abstract](854) +[PDF](414.5KB)
Razumikhin-type theorems on moment exponential stability of functional differential equations involving two-time-scale Markovian switching
Fuke Wu, George Yin and Le Yi Wang
2015, 5(3): 697-719 doi: 10.3934/mcrf.2015.5.697 +[Abstract](979) +[PDF](504.6KB)

2017  Impact Factor: 0.631



Email Alert

[Back to Top]